Reply To: Slow and Steady

#179248
Getittogethergirl
Participant

I’m so sorry I just saw this. Probably not much help now, but I will share with you anyways.

Exhaustion has been a huge struggle for me. At the time I wrote this I was on Adderall XR and Zoloft. Zoloft’s power wore off for me, so my doctor switched me to Desvenlafax. The Zoloft and desvenlafax were to treat anxiety.

Even with Adderall I was not making it through the day without a nap, so my doctor said I was metabolizing my meds quickly and gave me a 5mg Adderall IR to take around 2pm as that’s when my tiredness came back.

Now that I have a more normal energy level with the Adderall, I’ve been able to exercise more, which also helps my energy levels stay up. I have noticed, however, that Adderall’s appetite suppressing side effect makes me not eat regularly and makes healthy foods not as appealing, so I’ve had to be careful to eat nutritious foods throughout the day so as not to have energy dips, too.

Also, if I don’t take my meds consistently, my energy levels are all over the place.

Hope you found something that helps!